Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representations of $ {\rm SO}(k,{\bf C})$ on harmonic polynomials on a null cone


Authors: Olivier Debarre and Tuong Ton-That
Journal: Proc. Amer. Math. Soc. 112 (1991), 31-44
MSC: Primary 22E45
DOI: https://doi.org/10.1090/S0002-9939-1991-1033957-3
MathSciNet review: 1033957
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The linear action of the group $ SO(k,{\mathbf{C}})$ on the vector space $ {{\mathbf{C}}^{n \times k}}$ extends to an action on the algebra of polynomials on $ {{\mathbf{C}}^{n \times k}}$. The polynomials that are fixed under this action are called $ SO(k,{\mathbf{C}})$-invariant. The $ SO(k,{\mathbf{C}})$-harmonic polynomials are common solutions of the $ SO(k,{\mathbf{C}})$-invariant differential operators. The ideal of all $ SO(k,{\mathbf{C}})$-invariants without constant terms, the null cone of this ideal, and the orbits of $ SO(k,{\mathbf{C}})$ on this null cone are studied in great detail. All irreducible holomorphic representations of $ SO(k,{\mathbf{C}})$ are concretely realized on the space of $ SO(k,{\mathbf{C}})$-harmonic polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1033957-3
Keywords: $ SO(k,{\mathbf{C}})$-invariant polynomials, $ SO(k,{\mathbf{C}})$-harmonic polynomials, $ SO(k,{\mathbf{C}})$-invariant ideal, null cone, $ SO(k,{\mathbf{C}})$-orbits, holomorphic representations of $ SO(k,{\mathbf{C}})$
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society